# SDR CA150709003

- Difficulty date: July 7, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8314
- Aircraft time: 35,195 hours
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 82910016009
- Condition: Inoperative
- Location: Nlg Door
- Part time: 34,380 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) NOSE GEAR FAILED TO EXTEND ON THE FIRST ATTEMP, DURING INSPECTION IT WAS FOUND THAT THE NOSE GEAR DOOR ACTUATOR HAD AN INTERNAL LEAL ALLOWING FLUID TO PASS ON BOTH SIDES OF THE ACTUATOR.
